# SDR CALA0800961

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 15,735 hours, 5,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT SEAT ROWS 12ABC, 20ABC AND LEFT AFT GALLEY FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK AT SEAT ROWS 12ABC, 20ABC AND LEFT AFT GALLEY PER AMM 33-51-06.
